# SDR UPS08M51639

- Difficulty date: January 21, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 34,049 hours, 6,672 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Part number: ARB2850505
- Condition: Cracked
- Location: Lt Wing Rib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT FIXED LE RIB FITTING IB OF NR 16 SLAT TRACK IS CRACKED.  REMOVED AND REPLACED LT FIXED LE RIB FITTING IB OF NR 16 SLAT TRACK PER MD-11 SRM 51-31-01 AND 51-35-01.
